Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Why am I getting periods after 14 days after taking metformin diamet ?

i completed my course of krimson 35 and i got my period before 7 days of my period and i taken metfromin diamet andfolic acid b-9 5mg but i am getting bleeding after 14 day of my period what is the reason i want to concieve please tell me what is the problem i completed my course of krimson 35 and i got my period before 7 days of my period and i taken metfromin diamet andfolic acid b-9 5mg but i am getting bleeding after 14 day of my period what is the reason i want to concieve please tell me what is the problem
Asked On : Fri, 22 Apr 2011
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
Hi
Welcome to HealthcareMagic
I think you are suffering from polycystic ovarian syndrome (PCOS) for which these tablets are prescribed . In this condition there is hormonal disturbance due to which there is no ovulation from ovaries and periods get delayed. also there may be excessive hair growth or acne ( Androgenic symp) . These tablets have been given to you to regularize your periods and decrease the symptoms. Krimson-35 suppresses ovulation and changes cervical mucus. It is often also used for the treatment of severe acne and hirsuitism in women. While taking this medication you will not be able to conceive. May be your doctor will give you medicines to ovulate soon, once your periods become regular and there ll be chances to conceive. take care.
Answered: Fri, 22 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor